Some analogue of the Wiman inequality for the Laplace integrals on a small parameter

  • I.Ye. Ovchar Ivano-Frankivsk National Technical University of Oil and Gas, 15 Karpatska str., 76019, Ivano-Frankivsk, Ukraine
  • O.B. Skaskiv Ivan Franko Lviv National University, 1 Universytetska str., 79000, Lviv, Ukraine
Keywords: Wiman’s inequality, Laplace-Stieltjes integral, Dirichlet series
Published online: 2013-12-30

Abstract


Asymptotic estimates from below for the Laplace integrals are established.

Article metrics
PDF downloads: 11
Abstract views: 42
How to Cite
(1)
OvcharI., SkaskivO. Some Analogue of the Wiman Inequality for the Laplace Integrals on a Small Parameter. Carpathian Math. Publ. 2013, 5 (2), 305-309.